MAUDE Adverse Event Report: TTBIO CORP. Henry Schein; Ultrasonic Scaler

TTBIO CORP. Henry Schein; Ultrasonic Scaler
Model Number Acclean Ultrasonic Scaler
Medical Device Problem Codes Vibration (1674); Power Problem (3010)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This vmsr report summarizes one malfunction event.It was stated on (b)(6) 2026, patients have complained that the scaler, acclean ultrasonic scaler, (b)(4), is too strong and painful.

Brand Name
Henry Schein
Common Device Name
Ultrasonic Scaler
Manufacturer (Section D)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW  40755
Manufacturer (Section G)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW   40755
Manufacturer Contact
jun li
2f., no.7, 6th road
industry park
taichung, 40755
MDR Report Key50081743
Report Number3010364969-2026-00005
Device Sequence Number10253566
Product Code ELC
UDI-Device Identifier00304040155837
UDI-Public(01)00304040155837
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K201317
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAcclean Ultrasonic Scaler
Device Catalogue Number570-2771
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale